Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been using this stuff since march and doesn't matter if i eat anything with it or not i feel so nauseous..

if i don't eat anything with it i gag

if i do eat something with it i throw up

I just threw up before.. I'm so sick of it. I'm taking the pills until end of June which is my dermatologist appointment. If she tells me to use it for another 2 months I am going to die.

For people who were or are on doxy, how do you control the nausea?? :(

Share this post


Link to post
Share on other sites
Guest nec77

doxycycline im guessing? i've been taking it for awhile and when i first started taking it i experienced what you had. i guess my body is use to it now cause i can just take it with a sip of water w/ no problems.

Share this post


Link to post
Share on other sites

I never et sick from it. Are you takin it with a large meal? I dont know but I have been on it for 5 wks and I am seeing NO results :(

Share this post


Link to post
Share on other sites

Yes, doxycycline. Sorry for all the grammar/spelling mistakes lol. How long did it take for your body to get used to it? It's been over 3 months..

Kaylee: I just took it with a large meal last night and I threw up. I think it takes more then 5 weeks for it to work.. good luck with it!

Share this post


Link to post
Share on other sites

Been taking Doxy for 2 years. Small adjustment period in the beginning, but after 2-3 weeks everything was ok. It takes 6-8 weeks to start serious clearing and up to 12-16 to see red marks fade and halt all acne breakouts..use a topical like differin once at night for speedier results..perhaps a topical anti in the morning as well...crystal clear...

Smoothbeamin....

Share this post


Link to post
Share on other sites

Been taking Doxy for 2 years. Small adjustment period in the beginning, but after 2-3 weeks everything was ok. It takes 6-8 weeks to start serious clearing and up to 12-16 to see red marks fade and halt all acne breakouts..use a topical like differin once at night for speedier results..perhaps a topical anti in the morning as well...crystal clear...

Smoothbeamin....

2 years? wow lol

I've been using tazorac in the PM and triaz in the AM since march 7.

I guess I'm assuming I'll be on doxy for a while

Share this post


Link to post
Share on other sites

I just started doxy a few days ago and I take it on a completely empty stomach and I've never experienced any nausea at all. :think:

How many milligrams do you take?

Share this post


Link to post
Share on other sites

I just started doxy a few days ago and I take it on a completely empty stomach and I've never experienced any nausea at all. :think:

How many milligrams do you take?

:shock: lucky!!

150mg once per day, and how about you?

Share this post


Link to post
Share on other sites

i've been prescribed Oxytetracycline.. having tried Minocin its obvious that this is doxy, an increase. i'm currently on 4x 250mg a day. seems a rather large dosage compared to you guys. im probably average weight for my height, if not below..

haven't had any negative effects in the first week, even on this dosage :)

Share this post


Link to post
Share on other sites
Guest nec77

make sure you dont take doxycycline with dairy products.. wait an hour if you did have some. try eating a piece of bread before you take it. see if that helps. i think after like 2 months or so I stopped getting pain but I dont remember.

and for person who was on it for 5 weeks.. you need to give it more time. you should be a lot better in like 3 months.

Share this post


Link to post
Share on other sites

I'm on 100mg once a day.

What time do you take yours?

I take it around 8-9 pm and occaisonally later when I'm out late.

i've been prescribed Oxytetracycline.. having tried Minocin its obvious that this is doxy, an increase. i'm currently on 4x 250mg a day. seems a rather large dosage compared to you guys. im probably average weight for my height, if not below..

haven't had any negative effects in the first week, even on this dosage :)

that's good =] I hope you don't have to deal with nausea!!

and update: I've been eating a larger meal then usual with doxy and.. I haven't been getting really nauseous. Weird =/ I hope this lasts!

make sure you dont take doxycycline with dairy products.. wait an hour if you did have some. try eating a piece of bread before you take it. see if that helps. i think after like 2 months or so I stopped getting pain but I dont remember.

and for person who was on it for 5 weeks.. you need to give it more time. you should be a lot better in like 3 months.

I'll do the bread thing and I don't really eat dairy products anyway

thankss =]

Share this post


Link to post
Share on other sites

doxy didn't work for me at all. i took 100mg twice a day for 6 months with no improvement whatsoever. i'm starting accutane tomorrow morning. this will be my second round, i did the first one in 1997 at age 20. so now i'm 29 and would just love to have clear skin for my 30th birthday. i have cystic acne that is deep, red, and painful...can't wait to be a pretty girl again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×